# SDR RAIA0001002

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3441 · Inertial Guidance System
- Part: Radar
- Part number: 6227337001
- Condition: Failed
- Location: Radome
- Part time: 16,299 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7410 - STL - WEATHER RADAR BECAME SATURATED IN LIGHT RAIN.  MAINTENANCE REPLACED WEATHER RADAR RECEIVER/TRANSMITTER.  (M)
